Thursday, February 16, 2012

Nope

I can't do SSRIs. Side effects are completely, overwhelmingly miserable. Even after taking just one dose of Celexa, the increased anxiety and shaking and sweating and racing thoughts were enough to remind me of the horrible week or so I was on half the lowest dose of Zoloft. It was the same thing except worse because I kept taking the meds, hoping my body would adjust.

I think I'll try 5-HTP or SAM-e next. Maybe. And a CBT class on anxiety/depression that Kaiser offers.

And prayer.

I came across this verse this morning:

Psalm 139:3 "You chart the path ahead of me and tell me where to stop and rest."

Stopping and resting is almost never implemented into the paths I chart for myself. This needs to change.

1 comment:

  1. I really, really hope you find some means of coping with your depression. Those meds sound self defeating if the side effects induce such misery. A former coworker told me that after going on certain anti-depressants, one has to be slowly weaned off or else he or she will become horribly ill, so please be careful.

    ~Rob-bo

    ReplyDelete